# SDR ODAR2025080600002

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Aircraft: N694CP
- Make and model: Cessna 172S
- Aircraft serial: 172S11547
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 4
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

SUBSTANTIAL ENGINE VIBRATION REPORTED BY PILOT DURING FLIGHT. #4 CHT CONSISTENTLY ~40% HIGHER THAN OTHER CYLINDERS. MAG CHECKS NORMAL. VIBRATION REMAINED THE SAME REGARDLESS OF MAGS SELECTED. OIL PRESSURE AND TEMP REMAINED IN GREEN. PERFORMED COMPRESSION CHECK ON #4 CYLINDER.  #4 CYLINDER COMPRESSION IS 0/80.  UPON FURTHER INSPECTION FOUND THAT THE #4 CYLINDER HEAD IS CRACKED.
